# SDR AU981247

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 112
- Engine: Lyc IO360C1D6
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 443191
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER TOP RIB CRACKED IN TWO PLACES EITHER SIDE OF THE BALANCE WEIGHT ATTACHMENT BOLT.  PART TC:  2,294.
